# SDR P5CA2020100800354

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,538 hours, 5,042 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328913
- Part serial: 880625
- Condition: Intermittent
- Location: Hpsov
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV EICAS STATUS MESSAGE ON CLIMBOUT, INTERMITTENT.  4TH WRITE UP.  REMOVED & REPLACED WITH NEW HP BLEED CONTROLLER, IAW AMM 36-11-08 AND BLEED SYSTEM OPERATIONAL CHECKS OK.
